# SDR ASAA2018012023251

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,604 hours, 11,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10500
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 31,802 hours, 9,700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE DIFFERENTIAL INDICATED BY LEFT DUCT AT 10 PSI, RIGHT DUCT AT 45 PSI READ PASSING LEVEL 330 IN CLIMB. AT LEVEL 380 LEFT =10 PSI ,RIGHT=36 PSI N1'S AT 87.5%. GROUNDED - YES. ACCOMPLISHED T/C NG-36WC-0001 PRECOOLER CONTROL VALVE FAILS, REPLACED PCV REF AMM 36-12-02-000-801 OPS/LEAK CK GOOD. CROSSOVER TEST FAILED. REPLACED PRSOV REF AMM 36-11-04-000-801/-400-801. NO DEFECTS NOTED. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST PER AMM 36-11-00-710-801, OPS CK PASSED.
